# SDR DALA2015121307579

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE NR 13, BS XM=27.234 AT LT HORIZONTAL STABILIZER.  BARREL NUT NR 13 AT LT HORIZONTAL STABILIZER WAS REMOVED IAW AMM 20-10-14 CORROSION WAS REMOVED IAW ER/A 541539-14, REV ORIGINAL.  BUSHING WAS FABRICATED AND INSTALLED IAW ER/A REV ORIGINAL 541539-14 AND A NEW BARREL NUT WAS INSTALLED IAW AMM 20-10-14.
